# SDR IPXA2018042428892

- Difficulty date: March 27, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Part number: NYB675413
- Condition: Cracked
- Location: Bs 1298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UNDER WING BARREL CANTED PANEL CAP IS CRACKED AT BS 1298 AND Z=100.  REPAIRED  IAW EA 011-5310-01-A7209, REV I/R, AND EO MD11-5310-68241-A.  MAJOR.
